MathSciNet Relay Station
MathSciNet bibliographic data
MR146489 34.95
Hille, E. Linear differential equations in Banach algebras. Studia Math. (Ser. Specjalna) Zeszyt 1 1963 53–54.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement